American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Martijn Baartse and Klaus Meer. Topics in real and complex number complexity theory. Contemporary Mathematics 604 (2013) 1-53.
Book volume table of contents   
View Article: PDF

[2] D.S. Graça, N. Zhong and J. Buescu. Computability, noncomputability and undecidability of maximal intervals of IVPs. Trans. Amer. Math. Soc. 361 (2009) 2913-2927. MR 2485412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin Kummer. The complexity of recursion theoretic games. Trans. Amer. Math. Soc. 358 (2006) 59-86. MR 2171223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Carl G. Jockusch Jr., Angsheng Li and Yue Yang. A join theorem for the computably enumerable degrees. Trans. Amer. Math. Soc. 356 (2004) 2557-2568. MR 2052189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Russell G. Miller, Andre O. Nies and Richard A. Shore. The $\forall\exists$-theory of $\mathcal{R}(\leq,\vee,\wedge)$ is undecidable. Trans. Amer. Math. Soc. 356 (2004) 3025-3067. MR 2052940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] André Nies. Effectively dense Boolean algebras and their applications. Trans. Amer. Math. Soc. 352 (2000) 4989-5012. MR 1776883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robin Hirsch and Ian Hodkinson. Representability is not decidable for finite relation algebras. Trans. Amer. Math. Soc. 353 (2001) 1403-1425. MR 1806735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steffen Lempp, André Nies and Theodore A. Slaman. The $\Pi_3$-theory of the computably enumerable Turing degrees is undecidable. Trans. Amer. Math. Soc. 350 (1998) 2719-2736. MR 1389784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hajnal Andréka, Steven Givant and István Németi. Decision problems for equational theories of relation algebras. Memoirs of the AMS 126 (1997) MR 1376742.
Book volume table of contents   

[11] Robert Mendris and Pavol Zlatoš. Axiomatization and undecidability results for metrizable betweenness relations . Proc. Amer. Math. Soc. 123 (1995) 873-882. MR 1219728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carlos R. Videla. Hilbert's tenth problem for rational function fields in characteristic $2$ . Proc. Amer. Math. Soc. 120 (1994) 249-253. MR 1159179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF

[15] K. H. Kim and F. W. Roush. Undecidability of module homomorphisms . Proc. Amer. Math. Soc. 104 (1988) 374-377. MR 962801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Thanases Pheidas. An undecidability result for power series rings of positive characteristic . Proc. Amer. Math. Soc. 99 (1987) 364-366. MR 870802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thanases Pheidas. An undecidability result for power series rings of positive characteristic. II . Proc. Amer. Math. Soc. 100 (1987) 526-530. MR 891158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Pappas. A Diophantine problem for Laurent polynomial rings . Proc. Amer. Math. Soc. 93 (1985) 713-718. MR 776209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Lenard and J. Stillwell. An algorithmically unsolvable problem in analysis . Proc. Amer. Math. Soc. 88 (1983) 129-130. MR 691292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Detlef Seese, Peter Tuschik and Martin Weese. Undecidable theories in stationary logic . Proc. Amer. Math. Soc. 84 (1982) 563-567. MR 643750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. S. Millar. Type structure complexity and decidability . Trans. Amer. Math. Soc. 271 (1982) 73-81. MR 648078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard L. Epstein. Initial segments of degrees below ${\bf 0}^{\prime } $. Memoirs of the AMS 30 (1981) MR 603392.
Book volume table of contents

[24] Walter Taylor. Some universal sets of terms . Trans. Amer. Math. Soc. 267 (1981) 595-607. MR 626492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. S. Rumely. Undecidability and definability for the theory of global fields . Trans. Amer. Math. Soc. 262 (1980) 195-217. MR 583852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1